# SDR 2008UALA03335

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 53,170 hours, 19,505 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 DOOR SLIDE ARM LEVER COVER SPRING BROKEN.  DOES NOT STOW CORRECTLY.  REPLACED COVER, FUNCTIONS CORRECTLY.
